Announcement

Collapse
No announcement yet.

leakage

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    leakage

    im currently on oxybutinin and it was perfectly working find and 5 months later, here iam having the problem again, could it be spasm to the stomach or dont know but doc suggest celeflex something like that or increase of valium.... just looking for an explaination or suggestion!!!! remind that the increase of oxybut didnt solve the matter.... thx
    life begins when you walk in spirit papito189@gmail.com

    #2
    I take that and still have some leakage, but not like I did before starting to take it.
    Go Georgia Bulldogs

    Comment


      #3
      Sounds like you need to see your urologist. You may need urodynamics done again, and adjustment of your dose or addition of other anticholenergic drugs.

      (KLD)
      The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

      Comment


        #4
        i went to a urologist and he gave me enablex and it work out, with the leakage but this morning, the side affect leaves me a lil arouse in the mornings and i ended up having a hard time cathing so i jammed being frusrtrated and all, but now is been a lil bloody and im concern, not real bad as to leaking everywhere but after the cath, the tube in the end is but a inch fill with blood and after a squeeze somewhat a little more comes out after a wipe. doctor or give it a chance to heal?
        life begins when you walk in spirit papito189@gmail.com

        Comment

        Working...
        X